# SDR 2008UALA03871

- Difficulty date: July 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,487 hours, 31,989 cycles
- Engine: Cfmint CFM563C1
- Engine time: 47,943 hours, 31,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENG FAILED ON TAKEOFF - AFTER TAKEOFF LOUD BANG ENGINE SPOOLED DOWN.  RTFL.  FOUND METAL IN CHIP DETECTOR.  CHANGED ENGINE.
